# SDR DXTA200400368

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 2,148 hours, 1,301 cycles
- Engine: Allsn AE3007C
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER (ENGINE OVERSPEED- LT) MESSAGE ON ADDITION OF POWER ITT WENT TO 860 DEGREE. FAN WENT UP EVENLY FOR BOTH ENGINES, RETARDED THROTTLES BEFORE INDICATORS HIT BLUE POINTER ON SUBSEQUENT POWER UPS.  DID NOT NOTICE INDICATOR ON T/O TRY.
